# SDR USAA920071222

- Difficulty date: November 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CRACKED SHEAR PLATE, BS 3257/FR 68 - BS 3310/FR 69, S23L.  REPLACED SHEAR PLATE, BS 3257/FR 68 - BS 3310/FR 69, S23L IAW A320 SRM 51-72-11.
